# SDR DLM88971616

- Difficulty date: August 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N993DL
- Make and model: Doug MD-88
- Aircraft serial: 53345
- Engine: Pwa JT8D219
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Press Relief Vlv
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 20,186 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT, NR 1 OIL PRESS FLASHING AND ABOVE 55 PSI OIL QTY\NORM.  PRESS REDUCED TO BELOW 55 PSI WITH PWR BACK BELOW 1.3 EPR.  REPLACED OIL PRESS RELIEF VLV, LK CKD/ADJ, CLEANED RESTRICTOR BELOW PRESS SW.  CHECKS NORM, OK FOR SERVICE.
